MathSciNet Relay Station
MathSciNet bibliographic data
MR2802165 20F65
Miasnikov, Alexei; Osin, Denis Algorithmically finite groups. J. Pure Appl. Algebra 215 (2011), no. 11, 2789–2796.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement